# SDR DXTA2012062505012

- Difficulty date: June 22, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 11,406 hours, 6,943 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: O-Ring
- Part number: CPO750325
- Condition: Damaged
- Location: Mlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  GEAR HANDLE LOCKED IN THE DOWN POSITION AND WOULD NOT MOVE.  NO OTHER ABNORMAL INDICATIONS.  OUND NOSE STRUT NOT FULLY EXTENDED.  REPACKED THE NLG STRUT AND SERVICED IAW MM 32-20-02. SWUNG GEAR, OPS & LEAK CHECKS GOOD.
